John Ringland

Associate Professor
PhD, University of Texas, Austin

Contact Information:

244 Mathematics Building
University at Buffalo
Buffalo, NY 14260-2900

Tel:  (716) 645-8773
Fax: (716) 645 5039

E-mail:  ringland@buffalo.edu
Personal website: John Ringland

Research

Applied mathematics, bifurcation theory, mathematical modeling, computational mathematics.
Professor Ringland works in the qualitative and quantitative analysis of deterministic and stochastic dynamical systems.

Selected Publications

J. Ringland, J. Bantle, A. Festinger, H. Jo, R. Klafehn, Sustained Pest Control in a Detailed Model of an Insect Population with Non-Recessive Pesticide Resistance. Under revision.

J. Mohammed-Awel, J. Bantle, A. Festinger, H. Jo, R. Klafehn, J. Ringland, Boundaries of Sustainability in Simple and Elaborate Models of Agricultural Pest Control with a Pesticide and a Nontoxic Refuge, J. Biol. Dyn., 6, 80-95, 2012, available online Dec 19, 2011.

Analysis of Sustainable Pest Control Using a Pesticide and a Screened Refuge, J. Ringland and P. George, Evolutionary Applications, 4 (2011), 459-470.

Jemal Mohammed-Awel, Karen Kopecky, John Ringland, A Situation in which a Local Nontoxic Refuge Promotes Pest Resistance To Toxic Crops, Theoretical Population Biology, Volume 71, Issue 2, March 2007, Pages 131-146. Published version is at Science Direct.